# SDR CHQA200900268

- Difficulty date: December 28, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145865
- Aircraft time: 12,367 hours, 10,842 cycles
- Engine: Allsn AE3007A
- Engine time: 21,071 hours, 15,643 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: NOTSERIALIZED
- Condition: Defective
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION THE CREW REPORTED EXCESSIVE WIND NOISE COMING FROM THE NOSE LANDING GEAR AREA.  THE FLIGHT CONTINUED BELOW 250KTS AND LANDED IN CMH WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR SOLENOID IAW EMB MM 32-33-02.  OPS AND LEAK CHECK GOOD.  NO FURTHER DEFECTS NOTED.
